Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Actonel

10/27/2006

Question:

I have been taking Actonel for a few months now. Thought I had no symptoms. Recently I have been having bad back aches. They seem to be worse when I lay down. I went to the chiropractor, took tylenol, etc. Now I am wondering if it is from the drug. What do you think?

Answer:

Try discontinuing the medication for a month to see if your condition improves.  If it does not and your are not doing any activities that could be affecting your back, see your primary physician.  If your back does improve, you could try the medication once more to be sure that was the problem.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati